Nonlinear dynamic response and modeling of a bi-stable composite plate for applications to adaptive structures

Arrieta, A.F., Neild, S.A. and Wagg, D.J. (2009) Nonlinear dynamic response and modeling of a bi-stable composite plate for applications to adaptive structures. Nonlinear Dynamics, 58 (1-2). 259 - 272. ISSN 0924-090X

Abstract

Metadata

Authors/Creators:
  • Arrieta, A.F.
  • Neild, S.A.
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2009.Springer Verlag (Germany). This is an author produced version of a paper subsequently published in Nonlinear Dynamics . Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Submitted: October 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Oct 2014 15:28
Last Modified: 23 Oct 2014 05:41
Published Version: http://dx.doi.org/10.1007/s11071-009-9476-1
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: No
Identification Number: https://doi.org/10.1007/s11071-009-9476-1

Download

Filename: Nonlinear dynamic response and modeling of a bi-stable composite plate for applications to adaptive structures..pdf

Share / Export

Statistics